# SDR 20000721SH002

- Difficulty date: February 2, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Part serial: 795
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN UNDER BONDED PV-FILM IN NOSE AREA TO APPROXIMATELY BLADE STA 922 (SECTION 1) IS DEBONDING ON TRAILING EDGE, BOTH UPPER/LOWER SURFACES.  (X)
